Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

May 19, 2012Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at May 19, 2012, 2:02 PM EDT for Palm Beach County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2012, 2:02 PM EDT (18:02 UTC)
Expired
May 19, 2012, 2:45 PM EDT
In force
43 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 95 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WWUS82 KMFL 191802
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT SAT MAY 19 2012

FLZ067-191845-
INLAND PALM BEACH COUNTY FL 
202 PM EDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PALM BEACH COUNTY 

* UNTIL 245 PM EDT

* AT 200 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR ROTENBERGER WILDLIFE MANAGEMENT AREA...AND
  MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  OKEELANTA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2633 8067 2634 8084 2639 8088 2646 8088
      2669 8063 2644 8037
TIME...MOT...LOC 1802Z 232DEG 18KT 2641 8077

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 19, 1:47 PM EDT, 15 minutes earlier.

Area forecast discussion, May 19, 1:47 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
147 PM EDT SAT MAY 19 2012

.AVIATION...

CONVECTION HAS STARTED ACROSS THE SOUTH FLORIDA PENINSULA. THE
MOST ACTIVE REGION IS ACROSS THE EASTERN HALF WITH ALL TERMINALS
ASSIGNED VCTS. FOR TERMINAL KAPF...ALSO ASSIGNED VCTS WITH
CONVECTION STARTING JUST INLAND OF THE TERMINAL. THERE IS THE
POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON
WITH THE EAST COAST TERMINALS BEING THE MOST LIKELY TO BE AFFECTED
WITH PERIODS OF MVFR TO IFR CONDITIONS POSSIBLE WITH OCCURRENCE OF
ANY SHOWERS OR THUNDERSTORMS. CONVECTION WILL LIKELY LINGER INTO
EVENING HOURS AND SUBSIDE THEREAFTER.

60

60

&&

.PREV DISCUSSION... /ISSUED 1015 AM EDT SAT MAY 19 2012/

UPDATE...UPDATED FORECAST PACKAGE TO MENTION POSSIBLE STRONG TO
SEVERE STORMS THIS AFTERNOON. 12Z SOUNDING PARAMETERS ALMOST
IDENTICAL TO FRIDAY'S VALUES. PW=1.72 INCHES, 500 MB TEMP AROUND
-10C TO -11C AND THE LIKELIHOOD OF WET MICROBURSTS AND LARGE HAIL. 850 MB
ANALYSIS ALSO SHOWS A WEAK TROUGH MOVING SLOWLY EASTWARD ACROSS
SOUTH FLORIDA. THIS COMBINED WITH PLENTY OF HEATING AND LEFT-OVER
OUTFLOW BOUNDARIES FROM YESTERDAY'S CONVECTIVE ACTIVITY WILL LEAD TO
THUNDERSTORMS DEVELOPING JUST ABOUT ANYWHERE IN S. FLORIDA. HOWEVER,
WESTERLY MID/UPPER LEVEL FLOW MAY STEER ANY STORM EASTWARD TOWARD
THE EASTERN INTERIOR AND EASTERN METRO AREAS.

AVIATION...

THE WINDS WILL REMAIN LIGHT EARLY THIS MORNING BEFORE BECOMING
SOUTHEAST AT 5 TO 10 KNOTS AFTER 13Z TODAY. THE ONLY EXCEPTION TO
THIS IS AT KAPF WHERE THE WINDS WILL BE EASTERLY THIS MORNING BEFORE
SWINGING TO A WESTERLY DIRECTION AROUND 16Z TODAY...DUE TO THE WEST
COAST SEA BREEZE DEVELOPING AND PUSHING INLAND. CONVECTION IS
EXPECTED ACROSS THE PENINSULA TODAY...WITH VCSH ASSIGNED ALL
TERMINALS THROUGH 15Z AND VCTS ASSIGNED ALL TERMINALS AT 16Z.
MAINLY VFR CONDITIONS EXPECTED TO PREVAIL ALL TERMINALS THROUGH
15Z AND STARTING AT 16Z PERIODS OF SUB-VFR CONDITIONS AND BRIEF
PERIODS OF IFR CONDITIONS POSSIBLE WITH OCCURRENCE OF SHOWERS
AND/OR THUNDERSTORMS.

60

PREV DISCUSSION... /ISSUED 347 AM EDT SAT MAY 19 2012/

SHORT RANGE (TODAY-MONDAY)...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED A BROAD TROUGH CENTERED
OVER THE SOUTHEAST WITH A NOTABLE SHORTWAVE TROUGH EXTENDING
SOUTHWEST FROM THE FLORIDA PANHANDLE TO THE CENTRAL GULF AND PLENTY
OF MID/UPPER MOISTURE SPREADING EAST-NORTHEAST ACROSS SOUTH
FLORIDA...THE KEYS AND FLORIDA STRAITS. THE LATEST SURFACE ANALYSIS
SHOWED A WEAKNESS WITHIN THE SUBTROPICAL RIDGE ACROSS THE LOCAL AREA
WITH A TROUGH OR FRONTAL BOUNDARY EXTENDING SOUTHWEST FROM A LOW
PRESSURE CENTERED OFF THE CAROLINA COAST TO CENTRAL FL.

THE MODELS HAVE INITIALIZED WELL WITH THIS SYNOPTIC PATTERN AND
INDICATE ANOTHER POTENTIALLY ACTIVE DAY ACROSS THE FLORIDA
PENINSULA...SIMILAR TO YESTERDAY. THE AFOREMENTIONED SHORTWAVE
TROUGH WILL ROTATE EASTWARD AROUND THE BASE OF THE UPPER TROUGH
AND MOVE ACROSS THE AREA TODAY FROM WEST TO EAST...WHICH WILL LEAD
TO DECREASING UPPER HEIGHTS AND SOME COOLER MID-LEVEL AIR (-10 TO
-11 C 500 MB TEMPS) SPREADING OVER THE AREA THIS AFTERNOON. THIS
COMBINED WITH A WEAK SFC TROUGH AND LOW-LEVEL CONVERGENCE
ASSOCIATED WITH THE EAST/WEST COAST SEA BREEZES WILL BE ENOUGH TO
INITIATE ANOTHER ROUND OF AFTERNOON CONVECTION. THE ONE DIFFERENCE
TODAY COMPARED TO YESTERDAY IS THAT THE LOW-LEVEL FLOW WILL HAVE
MORE OF AN EASTERLY COMPONENT...WHICH SHOULD HELP CONCENTRATE THE
CONVECTIVE ACTIVITY OVER THE INTERIOR SECTIONS INITIALLY. THE
LATEST HRRR MODEL REFLECTIVITIES LINE UP WELL WITH THIS AND
GENERALLY INDICATE CONVECTION BEGINNING BY 18Z OVER THESE INTERIOR
LOCATIONS. WITH THE DRIER/COOLER MID-LEVEL AIR EXPECTED...THE MAIN
THREATS WITH THE STRONGER STORMS THAT DEVELOP WILL BE DAMAGING
STRAIGHT LINE WINDS AND HAIL.

TONIGHT THROUGH MONDAY...SIMILAR CONDITIONS WILL BE EXPECTED EACH
DAY WITH SCATTERED AFTERNOON SHOWERS/TSTMS DEVELOPING OVER THE
INTERIOR SECTIONS ASSOCIATED WITH THE PERSISTENT UPPER TROUGH AND
AFTERNOON SEA BREEZES.

LONG RANGE (MONDAY NIGHT-FRIDAY)...
THE GFS/GFS ENSEMBLE MEAN/ECMWF GENERALLY ALL MAINTAIN THE
MID/UPPER TROUGH OVER THE SOUTHEAST REGION WITH DRY MID/UPPER
WESTERLY FLOW CONTINUING ACROSS THE FL PENINSULA. AT THE
SURFACE...ALTHOUGH THERE REMAINS SOME DIFFERENCES NOTED BETWEEN THE
MODEL SOLUTIONS...THE GFS/ECMWF GENERALLY INDICATE A WEAK TROUGH
EXTENDING NORTHEAST FROM A BROAD LOW CENTERED OVER THE WESTERN
CARIBBEAN ACROSS THE FLORIDA STRAITS...WHICH MAY HELP CONCENTRATE
ANY DEEP MOIST CONVECTION JUST SOUTH OF OUR LOCAL AREA ACROSS THE
KEYS AND STRAITS. OTHERWISE...MORE OF A SEASONAL PATTERN WITH 20-30
PERCENT RAINFALL CHANCES EACH DAY ASSOCIATED WITH THE AFTERNOON SEA
BREEZES WILL REMAIN IN THE FORECAST. TEMPERATURES WILL REMAIN AROUND
NORMAL THROUGH THIS TIME WITH HIGHS IN THE UPPER 80S AND LOWS IN THE
LOWER 70S.

MARINE...
A WEAK PRESSURE GRADIENT WILL RESULT IN LIGHT EASTERLY WINDS
AND LOW SEAS CONTINUING THROUGH THE WEEKEND AND INTO THE UPCOMING
WEEK. SCATTERED SHOWERS AND THUNDERSTORMS COULD LEAD TO BRIEF
PERIODS WITH LOCALLY HIGHER WINDS AND SEAS.

AVIATION...
THE WINDS WILL REMAIN LIGHT EARLY THIS MORNING BEFORE BECOMING
SOUTHEAST AT 5 TO 10 KNOTS AFTER 13Z TODAY. THE ONLY EXCEPTION TO
THIS IS AT KAPF WHERE THE WINDS WILL BE EASTERLY THIS MORNING
BEFORE SWINGING TO A WESTERLY DIRECTION AROUND 17Z TODAY...DUE TO
THE WEST COAST SEA BREEZE DEVELOPING AND PUSHING INLAND.

THE WEATHER WILL ALSO REMAIN DRY THROUGH 13Z TODAY...BEFORE VCSH
FOR ALL TAF SITES BETWEEN 13Z AND 17Z. THUNDERSTORMS WILL THEN
DEVELOP THIS AFTERNOON ALONG THE SEA BREEZE AND PUSH SLOWLY INLAND
OVER THE COAST AREAS...WHILE THE WEST COAST SEA BREEZE PUSHES MORE
INLAND. SO WILL INTRODUCE VCTS FOR THE EAST COAST TAF SITES
BETWEEN 17Z AND 23Z TODAY...WHILE THE KAPF TAF SITE REMAINS IN THE
VCSH FOR THE AFTERNOON HOURS. THE ACTIVITY WILL THEN DISSIPATE
BETWEEN 00Z AND 02Z TONIGHT OVER ALL OF THE TAF SITES...AS THE
HEATING OF THE DAY IS LOST. SO AFTER 02Z TONIGHT THE WEATHER WILL
BE DRY AGAIN.

THE CEILING AND VIS WILL REMAIN IN THE VFR CONDITIONS THROUGH
TODAY...DUE TO THE UNKNOWN TIMING OF THE SHOWERS AND THUNDERSTORMS
FOR TODAY.

FIRE WEATHER...
SOME STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON OVER
SOUTH FLORIDA ESPECIALLY WHERE THE EAST AND WEST COAST SEA BREEZES
COLLIDE OVER THE INTERIOR AREAS. THE PRIMARY IMPACTS FROM THE
STRONGEST STORMS WILL BE FREQUENT LIGHTNING STRIKES...GUSTY
WINDS...HAIL UP TO QUARTER SIZE...AND HEAVY RAINFALL. THE BEST
TIME TO SEE THE STORMS WILL IN THE AFTERNOON AND EARLY EVENING HOURS.

THE RELATIVE HUMIDITIES TODAY WILL REMAIN ABOVE THE 35 PERCENT
CRITICAL VALUE..AS THE DISPERSION INDEX WILL RANGE FROM THE 20S
INTERIOR AREAS TO 40 ALONG THE METRO AREAS. THE DISPERSION INDEX
FOR TONIGHT WILL BE LESS THAN 5. THIS MEANS THAT THE MIXING FOR
TODAY IS IN THE FAIR TO GOOD RANGE...WHILE TONIGHT IT IS IN THE
VERY POOR RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  71  85  73  86 / 40 30 20 30
FORT LAUDERDALE  72  86  74  86 / 40 30 20 30
MIAMI            73  86  73  87 / 40 30 20 30
NAPLES           70  86  71  87 / 20 40 20 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...60/BD
Hazardous weather outlook, May 19, 7:56 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
756 AM EDT SAT MAY 19 2012

AMZ610-630-FLZ063-066>075-168-172>174-200300-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
756 AM EDT SAT MAY 19 2012

...STRONG TO SEVERE STORMS POSSIBLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP
ACROSS SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS
EVENING ESPECIALLY OVER THE INTERIOR SECTIONS. THE MAIN THREATS
FROM ANY STRONG TO SEVERE STORM THAT DEVELOPS WILL BE FREQUENT
LIGHTNING STRIKES, STRONG WIND GUSTS, LARGE HAIL, AND HEAVY
RAINS.

WIND: WIND GUSTS TO AROUND 60 MPH WILL BE POSSIBLE THIS AFTERNOON
INTO THIS EVENING WITH THE STRONGEST STORMS.

HAIL: LARGE HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING WITH
THE STRONGEST STORMS.

FLOODING: LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING, POSSIBLY RESULTING
IN ISOLATED STREET FLOODING AND FLOODING OF POORLY DRAINED
LOCALES.

WATERSPOUTS: THE COMBINATION OF CLOUD CONVERGENCE LINES AND A
FAVORABLE LOW LEVEL WIND PROFILE WILL RESULT IN A SLIGHT RISK OF
WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY WITH
LIGHTNING AND LOCALIZED HEAVY RAINS BEING THE PRIMARY RISKS AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, May 19, 12:33 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT SAT MAY 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLOOD            NORTH MIAMI BEACH       25.93N 80.16W
05/19/2012                   MIAMI-DADE         FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED 3 INCHES OF STANDING WATER
            NEAR THE INTERSECTION OF NE 18TH AVENUE AND NE 191ST
            STREET.

&&

ROSS
Special weather statement, May 19, 2:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT SAT MAY 19 2012

FLZ067-191845-
INLAND PALM BEACH COUNTY FL
202 PM EDT SAT MAY 19 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PALM BEACH COUNTY

* UNTIL 245 PM EDT

* AT 200 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR ROTENBERGER WILDLIFE MANAGEMENT AREA...AND
  MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  HOLEY LAND WILDLIFE MANAGEMENT AREA...
  OKEELANTA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2633 8067 2634 8084 2639 8088 2646 8088
      2669 8063 2644 8037
TIME...MOT...LOC 1802Z 232DEG 18KT 2641 8077

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 12:37 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
May 19, 2:04 PM EDTSpecial Weather StatementMFLBroward26 min
May 19, 2:10 PM EDTSevere Thunderstorm WarningMFLPalm Beach22 min
May 19, 2:11 PM EDTSpecial Weather StatementMFLPalm Beach34 min
May 19, 2:43 PM EDTSpecial Weather StatementMFLPalm Beach47 min
May 19, 2:45 PM EDTSpecial Weather StatementMFLBroward30 min
May 19, 3:04 PM EDTSpecial Weather StatementMFLBroward56 min
May 19, 3:12 PM EDTSpecial Weather StatementMFLPalm Beach48 min
May 19, 3:16 PM EDTSevere Thunderstorm WarningMFLPalm Beach44 min
May 19, 3:35 PM EDTSpecial Marine WarningMFL43 min
May 19, 3:47 PM EDTSevere Thunderstorm WarningMFLPalm Beach16 min
May 19, 3:54 PM EDTSpecial Weather StatementMFLMonroe36 min
May 19, 4:29 PM EDTSpecial Weather StatementMFLMonroe61 min
May 19, 4:31 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
May 19, 4:32 PM EDTSpecial Weather StatementMFLBroward43 min
May 19, 4:34 PM EDTSpecial Marine WarningMFL86 min
May 19, 4:34 PM EDTSpecial Weather StatementMFLHendry41 min
May 19, 4:39 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry39 min
May 19, 4:40 PM EDTSpecial Weather StatementMFLHendry50 min
May 19, 4:52 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry18 min
May 19, 5:23 PM EDTSpecial Weather StatementMFLHendry52 min
May 19, 5:32 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry43 min
May 19, 5:39 PM EDTSpecial Weather StatementMFLGlades51 min
May 19, 6:03 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry42 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.